Looking Ahead to Change: Little by Little
I don't make New Year's Resolutions. I don't think I ever really did, but the last decade or two would have been enough to stifle that impulse. I've just been too aware that I don't have that much control over what happens in my life.
Discuss the article on the Forums.

Headache on hepapressin shots?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by tinek, Mar 9, 2013.

  1. tinek

    tinek

    Messages:
    18
    Likes:
    5
    NYC suburbs - Bergen co
    Hi,
    I have been sick for about two years now with elevated EBV. Tried Valtrex 500day for 8 monhs last year with no change in markers and symptoms and four months ago switched to Hepapressin protocol under Enlander.
    A month ago, thee months into the protocol, headaches started: almost constant moderate/heavy headache and lately also lightheadedness. I have been getting dizzy before but never really had headaches like that.

    Could it be a sidefect of the shots? little late?
    Or am I going back to my old symptoms?
    I have been slowly improving, keep working wit much less sick days, much less achy and depressed lately and now this :(
     

See more popular forum discussions.

Share This Page